# SDR ABXA9600180

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59121341
- Condition: Delaminated
- Location: Xrs 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT WING UPPER TRAILING EDGE PANEL AT XRS 531 DELAMINATED.  REPLACED TRAILING EDGE PANEL IAW DC-9 SRM 51-30-1 AND 51-30-2.
